Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 12, Pages 1933-1942
http://dx.doi.org/10.1155/IJMMS.2005.1933

Uniqueness of nonlinear differential polynomials sharing simple and double 1-points

Department of Mathematics, University of Kalyani, Kalyani 741235, West Bengal, India

Received 19 October 2004; Revised 18 March 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Abhijit Banerjee, and Pranab Bhattacharjee, “A uniqueness result related to certain non-linear differential polynomials sharing the same 1-points,” Mathematica Slovaca, vol. 61, no. 2, pp. 181–196, 2011. View at Publisher · View at Google Scholar
  • Abhijit Banerjee, “Uniqueness of certain non-linear differential polynomials sharing 1-points,” Kyungpook Mathematical Journal, vol. 51, no. 1, pp. 43–58, 2011. View at Publisher · View at Google Scholar
  • Kamal Boussaf, Alain Escassut, and Jacqueline Ojeda, “p-Adic meromorphic functions , sharing a small function,” Bulletin des Sciences Mathématiques, vol. 136, no. 2, pp. 172–200, 2012. View at Publisher · View at Google Scholar
  • Kamal Boussaf, Alain Escassut, and Jacqueline Ojeda, “Complex meromorphic functions sharing a small function,” Indagationes Mathematicae, vol. 24, no. 1, pp. 15–41, 2013. View at Publisher · View at Google Scholar
  • Abhijit Banerjee, and Sujoy Majumder, “Non-linear differential polynomials sharing small function with finite weight,” Arabian Journal of Mathematics, 2014. View at Publisher · View at Google Scholar
  • Molla Basir Ahamed, and Abhijit Banerjee, “Nonlinear differential polynomials sharing a non-zero polynomial with finite weight,” Mathematica Bohemica, vol. 141, no. 1, pp. 13–36, 2016. View at Publisher · View at Google Scholar